# SDR DALA2017053104389

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 69,180 hours, 51,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS OUT AT SEATS 16, 17, 18, 19, 20, 26, 27, 28, 29, AND 30. REPLACED BATTERIES AT POWER UNITS SN-22713 AND SN-27406. REFERENCE AMM 33-53-00-401. OPS CHECK OK. PN'S ON FOUR 41B004AD07G3 BATTERIES.
